Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 284

 

Home  | About Us | Editors | Search | Ahead Of Print | Current Issue | Archives | Submit Article | Instructions | Subscribe | Contacts | Login 
     
CLINICAL IMAGE: REPUBLICATION
Year : 2017  |  Volume : 7  |  Issue : 3  |  Page : 181-182

Dermal tattooing following intravenous methylene blue for refractory hypotension after coronary artery bypass grafting


Department of Anesthesiology, The Ohio State University Wexner Medical Center, Columbus, Ohio, USA

Correspondence Address:
Thomas J Papadimos
Department of Anesthesiology, The University of Toledo Medical Center, Toledo, OH
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/IJCIIS.IJCIIS_56_17

Rights and Permissions

The authors present an image of a middle-aged male after coronary artery bypass grafting who received intravenous methylene blue for refractory hypotension that resulted in dermal tattooing/staining of the venous vasculature of his left shoulder and left upper chest. Republished with permission from: Bhatt AM, Tripathi RS, Moran KR, Papadimos TJ. Dermal tattooing following intravenous methylene blue for refractory hypotension after coronary artery bypass grafting. OPUS 12 Scientist 2012;6(1):11.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1381    
    Printed33    
    Emailed0    
    PDF Downloaded35    
    Comments [Add]    

Recommend this journal